Interference in a Spherical Phase-Space and Asymptotic-Behavior of the Rotation Matrices

Lassig, C. C. and Milburn, G. J. (1993) Interference in a Spherical Phase-Space and Asymptotic-Behavior of the Rotation Matrices. Physical Review a, 48 3: 1854-1860. doi:10.1103/PhysRevA.48.1854

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ247692_OA.pdf Full text (open access) application/pdf 277.80KB 0

Author Lassig, C. C.
Milburn, G. J.
Title Interference in a Spherical Phase-Space and Asymptotic-Behavior of the Rotation Matrices
Journal name Physical Review a   Check publisher's open access policy
ISSN 1050-2947
1094-1622
Publication date 1993-09-01
Year available 1993
Sub-type Article (original research)
DOI 10.1103/PhysRevA.48.1854
Open Access Status File (Publisher version)
Volume 48
Issue 3
Start page 1854
End page 1860
Total pages 7
Place of publication College Park, MD, United States
Publisher American Physical Society
Language eng
Subject 3107 Atomic and Molecular Physics, and Optics
Abstract We extend the interference in the phase-space algorithm of Wheeler and Schleich [W. P. Schleich and J. A. Wheeler, Nature 326, 574 (1987)] to the case of a compact, spherical topology in order to discuss the large j limits of the angular momentum marginal probability distributions. These distributions are given in terms of the standard rotation matrices. It is shown that the asymptotic distributions are given very simply by areas of overlap in the classical spherical phase-space parametrized by the components of angular momentum. The results indicate the very general validity of the interference in phase-space concept for computing semiclassical limits in quantum mechanics.
Keyword States
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Engineering Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 10 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 11 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 09 Sep 2011, 05:55:29 EST by System User on behalf of Scholarly Communication and Digitisation Service